Metric inhomogeneous Diophantine approximation on the field of formal Laurent series

Dong Han Kim, Hitoshi Nakada

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)129-142
Number of pages14
JournalActa Arithmetica
Volume150
Issue number2
DOIs
Publication statusPublished - 2011

Keywords

  • Formal Laurent series
  • Inhomogeneous Diophantine approximation
  • Irrational rotation

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this